# SDR ARWA980401

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 452080052141
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

F/O ADI FAILED FULL NOSE UP.  AFTER T/O WINDSHEER ALERT WARNING ON AT 50 FT ANGLE AND 1000 ON APPROACH.  FLAP ASSEMETRY DET FOULT LIGHT ON DURING FLAP RETRACTION.  DURING CLIMBOUT L 5, 6 AND R 5, 6 SPOILER AND ROLL SPOILER LIGHT ON,  PUSH LIGHT ON.  REMOVED AND REPLACED NR 2 INU CHECKED ON GROUND NORMAL IAW 34-43-00.  FOUND EXCELENOMETER LOOSE SECURED SYSTEM CHECKED NORMAL MANY TIMES IAW MM 34-62-00.  CYCLED FLAPS UNABLE TO DUPLICATE FOULT.  I.A.W.  27-51-00.  COMPARATOR RESET.  CYCLE SPOILER UNABLE TO DUPLICATE FAULT IAW MM 27-62-00.
